# SDR AALA202112033375

- Difficulty date: November 18, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737*
- Aircraft serial: 31154
- Aircraft time: 26,924 hours, 11,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 69349718
- Condition: Excess Play
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERIOR HANDLE HAS EXCESS PLAY AT 1R DOOR. ADJUSTED CAM ASSEMBLY WITH NEW WASHER, OPS CHECK GOOD.
